Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

I am going out of my mind. I have had panic depression disorder. I might have post eclampsia epeiepy

i am 30 years of age and i am female , i have had was expected anxiety , panic depression disorder , it all started after i had eclampsia 5 years ago and siezured , but now im seeing a different doctor that thinks i might have post eclampsia epeiepy , but last night , i was awake dreaming , i new i was but couldnt get out of my dream and a horrible feeling was coming over my body , it lasted all night and woke up this morning tierd and spacy,i have been refered to a neuroligist but it could take 10 months to get in , im on pristuque 100 mg and kalma 2 mg 3 times a day please help im going out of my mind
Asked On : Wed, 17 Nov 2010
Answers:  1 Views:  245
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

The symptoms you describe are consisting with epileptic activity of the brain. You can get the EEG. Anticonvulsants -Lamotrizine/Depakote/Carbamazipine work both for Psychogenic causes and abnormal epileptic activity of the brain.

Dr. Jagdish
Answered: Wed, 17 Nov 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor